# SDR A6WA201140714

- Difficulty date: June 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 692BB GOUGED.  REMOVED GOUGED GUIDE PLATE FROM PANLE 692BB AND INSTALLED NEW SERVICEABLE GUIDE PLATE IAW SRM 51-42-06.
